# SDR 9617336611

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED NOSE LANDING GEAR LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO SEA AND LANDED WITHOUT INCIDENT.  RESEATED GEAR CARDS IN HOLDERS AND GREASED NOSE LANDING GEAR, OPERATIONAL CHECK GOOD.
